# SDR CA130828001

- Difficulty date: August 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 13,361 hours
- Engine: Lyc O320D2J
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shaft
- Condition: Sheared
- Location: Master Cylinder
- Component: Master Cylinder
- Component part number: 98820104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE MASTER CYLINDER SHAFT BROKEN.
